| Model Number |
RNS-320-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intracranial Hemorrhage (1891)
| Date of Event |
04/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was implanted on (b)(6) 2026.The patient was reported to have had a hemorrhage following the implant.Details were not provided.Treatment details were not provided.
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.